Can Injectable Birth Control After Recovering From Glandular Tuberculosis?

Illustration of Can Injectable Birth Control After Recovering From Glandular Tuberculosis?
Illustration: Can Injectable Birth Control After Recovering From Glandular Tuberculosis? media.springernature.com

Hello, in November 2017 I was diagnosed with glandular tuberculosis. Its position on the left of the neck. Then I was treated for 9 months. Before I got sick with the tuberculosis gland, I was given an injection once every 3 months. But during treatment, doctors advised against hormonal kb. The doctor suggested using a condom. R nEnd of July I was declared cured of glandular tuberculosis. And I want to go back to the injection. R n r nHow can I return after recovering from the glandular tuberculosis in the hormonal birthplace again? R nbecause, the midwife said when I wanted to be better at a non-hormonal birth control such as the IUD. Because I have a history of glandular tuberculosis even though it’s healed …

1 Answer:

Hello Yusnia,


The 3 month birth control injection contains a progestin hormone which is effective in preventing pregnancy if it is used on schedule and not too late. Although it is effective in preventing pregnancy, not all women can use the 3 month birth control injection.


Some women who should not use 3 month birth control injections include:

Women who are pregnant or think they are pregnant
Women who want regular menstrual cycles
Women with a history of breast cancer, migraines, blood clots, liver problems, high blood pressure, heart disease, bleeding outside of menstruation, diabetes with complications, and women who are at high risk of developing osteoporosis
Women who are on certain medications that can cause contraceptive injections to be less effective, for example in the treatment of rifampicin (one of the drugs), griseofulvin, modafinil, anti-seizure drugs, and HIV drugs. Women who are taking certain medications should consult their obstetrician before using birth control injections or other hormonal contraceptives

For your condition, I suggest that you consult directly with your obstetrician so that further tests can be carried out to determine your general condition whether it is safe enough to be given a 3 month birth control injection or not. We recommend that you follow the obstetrician's recommendations regarding contraception which is more recommended. You can also ask your husband during a consultation so you can decide on the safest and most comfortable contraception for you and your husband.


The following articles are related to the topic of your question:


KB injection


Hope this helps,


Thank you

: by

Related Question

24 Years Old?

24 Years Old?

(1 year ago)

Good afternoon . I am yoga. My job is customer service. I want to ask. I sometimes have a normal morning. And that. Feel when day and night feels weak. And in my room I used an air...

Swelling In The Eyes?

Swelling In The Eyes?

(1 year ago)

I want to ask, at first my face and right eye felt itchy, then it swelled and itchy in my body after I took swollen medicine on my face thoroughly, especially in the eye, what was ...

Left Hand Fingers Sometimes Feel Stiff And Blurred Vision?

Left Hand Fingers Sometimes Feel Stiff And Blurred Vision?

(1 year ago)

my left hand sometimes feels stiff and my eyes look a little faded for less than a month, I guess, doctor, what am I doing?...

Leave a Reply

Your email address will not be published. Required fields are marked *